Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 75, Number 1, 2014

Editorial Board
pp. IFC-IFC(1)

Favourites:
ADD

Sasakian metric as a Ricci soliton and related results
pp. 1-6(6)
Authors: Ghosh, A.; Sharma, R.

Favourites:
ADD
Favourites:
ADD

Stable quasimaps to GIT quotients
pp. 17-47(31)
Authors: Ciocan-Fontanine, I.; Kim, B.; Maulik, D.

Favourites:
ADD
Favourites:
ADD

Gauge networks in noncommutative geometry
pp. 71-91(21)
Authors: Marcolli, M.; van Suijlekom, W. D.

Favourites:
ADD

Minimal contact CR submanifolds in S^2^n^+^1 satisfying the d(2)-Chen equality
pp. 92-97(6)
Authors: Munteanu, M. I.; Vrancken, L.

Favourites:
ADD

The metaplectic Howe duality and polynomial solutions for the symplectic Dirac operator
pp. 120-128(9)
Authors: De Bie, H.; Somberg, P.; Soucek, V.

Favourites:
ADD

Path space connections and categorical geometry
pp. 129-161(33)
Authors: Chatterjee, S.; Lahiri, A.; Sengupta, A. N.

Favourites:
ADD
Favourites:
ADD

Quotients of the Dwork pencil
pp. 173-198(26)
Authors: Bini, G.; Garbagnati, A.

Favourites:
ADD

On the geometry of null hypersurfaces in Minkowski space
pp. 199-212(14)
Authors: Navarro, M.; Palmas, O.; Solis, D. A.

Favourites:
ADD

Compatible almost complex structures on twistor spaces and their Gray-Hervella classes
pp. 213-229(17)
Authors: Ali, D.; Davidov, J.; Mushkarov, O.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more